MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR NEUT 32IDX58OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR NEUT 32IDX58OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1219-32-058
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Discomfort (2330); Joint Laxity (4526)
Date of Event 02/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon reported to (b)(6): "hip-tep left side on (b)(6) 2021 in (b)(6).Patient now is transferred by ambulance from the (b)(6) clinic in (b)(6).Presentation there because of subluxation phenomena at the left hip joint.He had never been free of discomfort since the operation.Always when climbing stairs and during certain movements and loads, he had heard a creaking noise and had slight pain.So far, he has had the feeling that the hip joint has jumped out six times, but then located back in on its own.Yesterday renewed subluxation phenomenon when bending, this time with severe pain, again snapping back by itself.He now has a considerable feeling of instability and does not dare to make certain movements.No pain at rest.No trauma.Radiological dislocation of the pe.Revision of head and inlay on (b)(6) 2022 in (b)(6)." doi: (b)(6) 2021.Dor: (b)(6) 2022.Left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was received for examination.Visual examination of the device, confirmed a disassociation of poly liner and acetabular cup.It is evident that the edge of the liner was loaded by the femoral head and patient body weight while implanted, causing the deformation in the rim of the device.Interlock feature edge of the liner denoted three ard tabs sheared off from the liner which is also evidence of the liner having disassociated from the cup.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot: a dhr was performed, 1) quantity manufactured: (b)(4) 2) date of manufacture: 05/18/2019 3) any anomalies or deviations identified in dhr: none 4) expiry date: 04/30/2024 5) ifu reference: 090200701 device history review a manufacturing record evaluation was performed for the finished device (121932058/9163859) product and lot numbers, and no non-conformances were identified.

Brand Name
PINN MAR NEUT 32IDX58OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13719690
Report Number1818910-2022-04377
Device Sequence Number5678864
Product Code LPH
UDI-Device Identifier10603295013938
UDI-Public10603295013938
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1219-32-058
Device Catalogue Number121932058
Device Lot Number9163859
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2022
Supplement Date Received by Manufacturer03/21/2022
04/01/2022
06/21/2022
Initial Report FDA Received Date03/10/2022
Supplement Report FDA Received Date03/31/2022
04/04/2022
06/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; CORAIL2 NON COL HO SIZE 14; DELTA CER HEAD 12/14 32MM +1; PINNACLE 100 ACET CUP 58MM; UNK HIP ACETABULAR LINER POLY; UNKNOWN HIP ACETABULAR CUP; UNKNOWN HIP FEMORAL HEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale